# SDR R61A201803080297

- Difficulty date: February 18, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 21,114 hours, 14,832 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17002056008
- Condition: Gouged
- Location: Frames 43-55
- Part time: 21,114 hours, 14,832 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE OUT OF LIMITS GOUGES WERE DISCOVERED ON THE RT OTBD SEAT TRACK,  FRAMES 46 TO 55.  MAINTENANCE REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-42-01, AND 51-41-01.
